A generalization of Straube's theorem: existence ...

Description

Citation

Title A generalization of Straube's theorem: existence of absolutely continuous invariant measures for random maps
Author(s) Shafiqul Islam, Pawel G{\'o}ra, Abraham Boyarsky
Journal Journal of Applied Mathematics and Stochastic Analysis.JAMSA
Date 2005
Volume
Issue 2
Start page 133
End page 141

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 306

Adding this citation to "My List" will allow you to export this citation in other styles.